# SDR CALA2019011800121

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 75,214 hours, 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR FRAME CORNER FITTINGS CORRODED FR66-68 A3NB-53-3-6222 PER LCQ NR 9290427 REMOVED AND REPLACED 2EA CORRODED R2 CORNER FITTINGS DOOR FR66 A ND 68 IAW SRM 51-72-1-911-001 WORK ACCOMPLISHED.
